Skip to content

Graph Isomorphism in Quasipolynomial Time.

Babai, L. (2015/2016). Graph Isomorphism in Quasipolynomial Time. Proceedings of the 48th Annual ACM Symposium on Theory of Computing (STOC), 684-697.

Type
Conference paper
Intellectual base
Primary research
Year
2016 this edition · first published 2015
Pages
684-697
DOI
10.1145/2897518.2897542
DOI registrant
Association for Computing Machinery
Link
https://doi.org/10.1145/2897518.2897542
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3ee28c746843 · see in the full table